# SDR CA970421034

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 902F2425
- Condition: Intermittent
- Location: Nr 2 Gen
- Part time: 2,540 hours
- Component: Westinghouse
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT #2 GENERATOR TRIPPED OFF LINE DUE TO UNDER EXCITATION AND UNDER FREQUENCY. GENERATOR CONTROL PANEL REPLACED.
